Biblioteca de la Universidad Complutense de Madrid

Consultar por Autor

Subir un nivel
Exportar como [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Número de eprints: 2.

Díaz Díaz, Jesús Ildefonso y Faghloumi, Ch. (2008) Actions on Environment under uncertainty: stochastic formulation and the associated deterministic problem. Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A: Matemáticas , 102 (2). pp. 335-353. ISSN 1578-7303

Díaz Díaz, Jesús Ildefonso y Faghloumi, Ch. (2002) Analysis of a degenerate obstacle problem on an unbounded set arising in the environment. Applied Mathematics & Optimization, 45 (3). pp. 251-267. ISSN 0095-4616

Esta lista fue generada el Sat Dec 3 02:33:03 2016 CET.